MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. V¿STICK¿ VASCULAR ACCESS SET; INTRODUCER, CATHETER

ARGON MEDICAL DEVICES, INC. V¿STICK¿ VASCULAR ACCESS SET; INTRODUCER, CATHETER
Model Number 391505300E
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 09/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Early 40¿s male with history of ventricular tachycardia.Procedure: implantation of cardiac defibrillator.During the procedure, the distal tip of the argon vascular micro puncture wire broke off and caused an embolism.It went from the left subclavian vein to the distal pulmonary arterial system.Retrieval was attempted in the left femoral vein, unsuccessful.Patient kept the night and discharged the next day, asymptomatic.Projected outcome good.Patient asymptomatic.Manufacturer response for introducer, catheter, v¿stick¿ vascular access set (per site reporter).

Brand Name
V¿STICK¿ VASCULAR ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek rd
athens TX 75751
MDR Report Key15671505
Report Number15671505
Device Sequence Number6368666
Product Code DYB
UDI-Device Identifier00886333004232
UDI-Public(01)00886333004232(17)270427(10)11418661
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2022
Report Date (Section F) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391505300E
Device Catalogue Number391505300E
Device Lot Number11418661
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexMale
Patient Weight103 KG
Date Report Sent to FDA10/05/2022